# SDR DALA2021032901863

- Difficulty date: March 5, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 DONT PASS OPERATIONAL TEST DOOR L3 DOOR DAMPER IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SERVICEABLE DOOR DAMPER CYLINDER 3L ASPER A330 52-22. (1746802)
